Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 854965, 12 pages
http://dx.doi.org/10.1155/2013/854965
Research Article

Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications

1Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 31 July 2013; Revised 21 November 2013; Accepted 24 November 2013

Academic Editor: Irena Rachůnková

Copyright © 2013 Jamshaid Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Latif and F. Y. Shaddad, “Fixed point results for multivalued maps in cone metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 941371, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. E. Karapınar, “Some nonunique fixed point theorems of Ciric type on cone metric spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Karapinar, P. Kumam, and W. Sintunavarat, “Coupled fixed point theorems in cone metric spaces with a c-distance and applications,” Fixed Point Theory and Applications, vol. 2012, article 194, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Abbas, M. Arshad, and A. Azam, “Fixed points of asymptotically regular mappings in complex-valued metric spaces,” Georgian Mathematical Journal, vol. 20, no. 2, pp. 213–221, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Abbas, B. Fisher, and T. Nazir, “Well-Posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space,” Numerical Functional Analysis and Optimization, vol. 243, 2011. View at Google Scholar
  14. M. Arshad and J. Ahmad, “On multivalued contractions in cone metric spaces with out normality,” The Scientific World Journal, vol. 2013, Article ID 481601, 3 pages, 2013. View at Publisher · View at Google Scholar
  15. C. Klin-eam and C. Suanoom, “Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Kutbi, J. Ahmad, and A. Azam, “On fixed points of α -ψ-contractive multivalued mappings in cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 313782, 6 pages, 2013. View at Publisher · View at Google Scholar
  17. M. A. Kutbi, J. Ahmad, N. Hussain, and M. Arshad, “Common fixed point results for mappings with rational expressions,” Abstract and Applied Analysis, vol. 2013, Article ID 549518, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, article 49, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Sitthikul and S. Saejung, “Some fixed point theorems in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 189, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet